Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 217, NWS Springfield, MO

May 10, 2008Hickory County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 10, 2008, 2:46 PM CDT for Hickory County, Missouri. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2008, 2:46 PM CDT (19:46 UTC)
Expired
May 10, 2008, 3:15 PM CDT
In force
29 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Hickory County, MO

The radar

The Springfield radar (KSGF), 78 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 2:53 PM CDTHAIL 0.882 N Hermitage, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days
May 10, 11:29 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 101946
SVRSGF
MOC085-102015-
/O.NEW.KSGF.SV.W.0217.080510T1946Z-080510T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
246 PM CDT SAT MAY 10 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HICKORY COUNTY IN CENTRAL MISSOURI...

* UNTIL 315 PM CDT.

* AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR WEAUBLEAU...OR 12 MILES SOUTHWEST OF
  HERMITAGE...MOVING EAST AT 57 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  HICKORY COUNTY...INCLUDING THE TOWNS OF HERMITAGE...NEMO AND
  PRESTON.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3799 9307 3790 9308 3790 9319 3785 9319
      3781 9353 3792 9355 3792 9352 3798 9351
      3803 9309
TIME...MOT...LOC 1946Z 261DEG 50KT 3788 9341

$$

RUNNELS
3 follow-up statements
000 
WWUS53 KSGF 101956
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
256 PM CDT SAT MAY 10 2008

MOC085-102015-
/O.CON.KSGF.SV.W.0217.000000T0000Z-080510T2015Z/
HICKORY MO-
256 PM CDT SAT MAY 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR HICKORY COUNTY...

AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR WHEATLAND...OR NEAR HERMITAGE...MOVING EAST
AT 52 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
HICKORY COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3803 9309 3799 9307 3790 9308 3790 9319
      3785 9319 3781 9353 3792 9355 3792 9352
      3798 9351
TIME...MOT...LOC 1956Z 253DEG 45KT 3797 9328

$$

HATCH
000 
WWUS53 KSGF 102006
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
304 PM CDT SAT MAY 10 2008

MOC085-102015-
/O.CON.KSGF.SV.W.0217.000000T0000Z-080510T2015Z/
HICKORY MO-
304 PM CDT SAT MAY 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR CENTRAL HICKORY COUNTY...

AT 301 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
NEAR PRESTON...OR 7 MILES NORTHEAST OF HERMITAGE...MOVING EAST AT 52
MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL HICKORY COUNTY.

AT 253 PM CDT...NICKEL SIZE HAIL WAS REPORTED BY LAW ENFORCEMENT
WITH THIS STORM 2 MILES NORTH OF HERMITAGE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING 
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3803 9309 3799 9307 3798 9308 3798 9307
      3790 9308 3790 9319 3791 9337 3799 9340
TIME...MOT...LOC 2004Z 253DEG 45KT 3799 9316

$$

ANGLE
000 
WWUS53 KSGF 102021
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
322 PM CDT SAT MAY 10 2008

MOC085-102032-
/O.EXP.KSGF.SV.W.0217.000000T0000Z-080510T2015Z/
HICKORY MO-
322 PM CDT SAT MAY 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HICKORY COUNTY EXPIRES
AT 315 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3803 9309 3799 9307 3798 9308 3798 9307
      3790 9308 3790 9319 3791 9337 3799 9340
TIME...MOT...LOC 2006Z 253DEG 45KT 3799 9313

$$

ANGLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 1:27 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, May 10, 1:27 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
127 PM CDT SAT MAY 10 2008

.UPDATE...

SCATTERED STORMS PRODUCING MAINLY PEA SIZE HAIL WILL CONTINUE TO
PROGRESS RAPIDLY NORTHEAST THROUGH EARLY AFTERNOON. LATEST
MESOANALYST DATA FROM SPC SHOWS SURFACE BASED DESTABILIZATION
UNDERWAY OVER OUR EXTREME SOUTHWEST COUNTIES WITH DEWPOINT TEMPS
IN THE LOWER 60S.

WITH INCREASING UPPER LEVEL DYNAMICS INTERACTING WITH
DESTABILIZING AIRMASS...EXPECT MORE INTENSE THUNDERSTORM
DEVELOPMENT OVER OUR COUNTY WARNING BY AROUND 2-3 PM. STORM
MOVEMENT WILL REMAIN NORTHEAST AROUND 40 KNOTS...EXCEPT FOR ANY
DEVELOPING SUPERCELLS WHICH SHOULD MOVE EAST AROUND 30 KNOTS.

TERRY
&&

.DISCUSSION...

CURRENTLY SURFACE HIGH PRESSURE IS LOCATED OVER NORTHERN ILLINOIS.
THIS HAS ALLOWED LIGHT WINDS ACROSS CENTRAL MISSOURI WHERE FOG
HAS DEVELOPED THIS MORNING. SLIGHTLY STRONG WINDS AND HIGH CLOUDS
HAS LIMITED THE FOG ACROSS THE REST OF THE CWA. THE FOG SHOULD
QUICKLY BURN OFF THIS MORNING AS THE SUN RISES AND SOUTHERN WINDS
INCREASE.

TODAY AN UPPER LEVEL TROUGH ACROSS THE WESTERN CONUS WILL CONTINUE
TO PUSH TO THE EAST. AS A RESULT SURFACE LOW THAT IS CURRENTLY
LOCATED OVER COLORADO WILL GET KICKED TO THE EAST TRAILING A COLD
FRONT BEHIND IT. AS THE LOW APPROACHES THE AREA...SURFACE WINDS
WILL SHIFT AND INCREASE OUT OF THE SOUTH TODAY. AS A RESULT GULF
MOISTURE WILL RETURN TO THE AREA...WITH DEWPOINTS INCREASING INTO
THE LOWER 60S ACROSS THE SOUTHERN CWA BY THIS EVENING. THE AREA WILL
INITIALLY BE FAIRLY CAPPED THIS MORNING AS WARMER TEMPERATURES WILL BE
IN PLACE ALOFT. AS THE UPPER LEVEL TROUGH APPROACHES THE AREA
TEMPERATURES WILL COOL ALOFT WEAKENING THE CAP. ELEVATED CONVECTION
DEVELOPMENT IS POSSIBLE LATE THIS MORNING ACROSS EASTERN KANSAS IN
AN AIR OF WARM AIR ADVECTION. THIS ACTIVITY WILL LIKELY AFFECT THE WESTERN
HALF OF THE CWA LATE THIS MORNING/EARLY THIS AFTERNOON.

THE COLD FRONT WILL PUSH INTO THE FAR WESTERN CWA LATE THIS
AFTERNOON THEN ACROSS THE REST OF THE CWA THROUGH THE EVENING
HOURS. THERE WILL BE MODERATE INSTABILITY OF 1000 TO 1500 J/KG OF
CAPE IN PLACE ACROSS THE SOUTHERN PORTION OF THE CWA. THERE WILL
ALSO BE SIGNIFICANT SHEAR IN PLACE WITH 0-6KM BULK SHEAR VALUES
OVER 50KTS ACROSS THE AREA...WHICH MAKES THE DEVELOPMENT OF STRONG TO
SEVERE STORMS POSSIBLE TODAY AND THIS EVENING. THE BETTER CHANCES
OF SEVERE WEATHER STILL REMAIN SOUTH OF THE CWA IN CENTRAL ARKANSAS
WHERE A 120KT JET STREAK WILL PUSH INTO A MORE UNSTABLE AIRMASS.
HOWEVER...SEVERE WEATHER IS STILL POSSIBLE WITH THE MAIN HAZARDS
BEING DAMAGING WINDS AND LARGE HAIL...MAINLY SOUTH OF HIGHWAY
60 THIS AFTERNOON AND EVENING.

THE COLD FRONT SHOULD PUSH EAST OUT OF THE AREA BY MIDNIGHT. A
STRONG PRESSURE GRADIENT WILL SET UP ACROSS THE AREA TONIGHT AND
ON SUNDAY BEHIND THE STRONG AREA OF SURFACE LOW PRESSURE RESULTING
IN WINDY CONDITIONS BOTH TONIGHT AND TOMORROW. AS THE LOW MOVES
OFF TO THE EAST TONIGHT AND SUNDAY MORNING...THERE WILL BE A
POSSIBILITY FOR WRAP AROUND LIGHT RAIN SHOWERS ACROSS CENTRAL
MISSOURI.

COOLER TEMPERATURES WILL MOVE INTO THE AREA ON SUNDAY AND SUNDAY
NIGHT BEHIND THE COLD FRONT...WITH HIGHS IN THE MIDDLE 50S TO
LOWER 60 AND LOWERS IN THE LOWER 40S. THE COOL DOWN WILL BE SHORT
LIVED AS UPPER LEVEL RIDGING BUILDS INTO THE AREA TO START THE
WORK WEEK...WITH TEMPERATURES RETURNING TO THE 70S. ANOTHER STORM
SYSTEM WILL AFFECT THE AREA DURING THE MIDDLE OF NEXT WEEK.
MOISTURE WILL BE SOME WHAT LIMITED ACROSS THE AREA...DUE TO THE
GULF NOT FULLY RECHARGING AFTER THE COLD FRONTAL PASSAGE EXPECTED
TODAY. SHOULD BE ENOUGH TO DEVELOP SOME CONVECTION BUT SHOULD
LIMIT THE SEVERE POTENTIAL.

WISE

&&

.AVIATION...

FOR THE 18Z TAFS...WILL CARRY VICINITY TO PREDOMINANT THUNDER
THROUGH THE AFTERNOON WITH ONGOING ACTIVITY AHEAD OF A
STRENGTHENING STORM SYSTEM OVER THE CENTRAL/SOUTHERN PLAINS. WINDS
SHIFT TO WEST AROUND MID EVENING AS THE ASSOCIATED COLD FRONT OVER
CENTRAL KS MOVES ACROSS THE AIRPORTS.

HAVE SOME CONCERNS ABOUT CEILINGS LATER TONIGHT WITH MOISTURE
WRAPPING AROUND BACK SIDE OF UPPER SYSTEM. HOWEVER...FOR NOW WILL
GO OPTIMISTIC UNTIL PICTURE BECOMES A LITTLE CLEARER.

TERRY
&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 10, 1:30 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED SPOTTER ACTIVATION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 PM CDT SAT MAY 10 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
130 PM CDT SAT MAY 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS...HAIL AND
  ISOLATED TORNADOES.

  AREAS AFFECTED AND TIMING:

  HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH WILL BE
  POSSIBLE ACROSS ALONG AND WEST OF A LINE FROM ROLLA TO WEST
  PLAINS THROUGH EARLY AFTERNOON.

  FROM 3 PM TO 7 PM...HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS
  TO 80 MPH ALONG WITH ISOLATED TORNADOES WILL BE POSSIBLE OVER
  ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS. THE GREATEST
  THREAT WILL ALONG AND SOUTH OF INTERSTATE 44.

  DISCUSSION:

  A STRONG UPPER LEVEL STORM SYSTEM AND DEVELOPING COLD FRONT OVER
  THE CENTRAL AND SOUTHERN PLAINS WILL MOVE EAST INTO THE OZARKS
  FROM LATE AFTERNOON INTO EARLY EVENING. AS AN INCREASINGLY MOIST
  AND UNSTABLE AIRMASS OVER THE MISSOURI OZARKS AND SOUTHEAST
  KANSAS INTERACTS WITH STRONG VERTICAL WIND SHEAR ASSOCIATED WITH
  THE STORM SYSTEM...STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP
  OVER EASTERN KANSAS AND WESTERN MISSOURI AND MOVE RAPIDLY
  NORTHEAST ACROSS THE OZARKS.

 .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  WIND GUSTS IN EXCESS OF 30 MPH ARE EXPECTED LATE TONIGHT THROUGH
  SUNDAY AS A STRONG AREA OF LOW PRESSURE DEEPENS OVER THE OHIO
  RIVER VALLEY REGION.

  THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY AS ANOTHER
  STORM SYSTEM AFFECTS THE AREA. AT THIS TIME SEVERE WEATHER IS
  NOT EXPECTED WITH THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL BE POSSIBLE OVER ALL OF THE MISSOURI
  OZARKS AND SOUTHEAST KANSAS THROUGH 9 PM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, May 10, 1:51 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
151 PM CDT SAT MAY 10 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0132 PM     HAIL             6 NNW BOLIVAR           37.69N  93.45W
05/10/2008  E1.00 INCH       POLK               MO   PUBLIC

            NICKEL TO QUARTER SIZED HAIL.

&&

DSA
Local storm report, May 10, 2:14 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
214 PM CDT SAT MAY 10 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0206 PM     HAIL             2 SW VANZANT            36.95N  92.33W
05/10/2008  E0.75 INCH       DOUGLAS            MO   TRAINED SPOTTER

&&

DSA
Local storm report, May 10, 2:18 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
218 PM CDT SAT MAY 10 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             2 S LOUISBURG           37.73N  93.14W
05/10/2008  E0.75 INCH       DALLAS             MO   LAW ENFORCEMENT

            NUMEROUS REPORTS OF HAIL IN THE LOUISBURG AREA. DIME
            SIZED THE BIGGEST. REPORTED FROM DALLAS CO 911.

&&

DSA
Local storm report, May 10, 2:25 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
225 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     LIGHTNING        4 NW ELDRIDGE           37.87N 92.80W
05/10/2008                   LACLEDE            MO   EMERGENCY MNGR

            LIGHTNING STRUCK A HOUSE.

0200 PM     LIGHTNING        8 WSW LEBANON           37.64N 92.80W
05/10/2008                   LACLEDE            MO   EMERGENCY MNGR

            LIGHTNING STRUCK A HOUSE WHICH CAUGHT FIRE.

&&

MTERRY
Local storm report, May 10, 2:27 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
227 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     HAIL             1 NE BENNETT SPRINGS    37.74N 92.84W
05/10/2008  E0.25 INCH       LACLEDE            MO   EMERGENCY MNGR

&&

MTERRY
Local storm report, May 10, 2:33 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
233 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     HAIL             5 N BOLIVAR             37.69N 93.42W
05/10/2008  E1.00 INCH       POLK               MO   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED WITH HAIL COVERING THE GROUND.

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 11:42 AM CDTSevere Thunderstorm WarningSGFLawrence34 min
May 10, 12:53 PM CDTSevere Thunderstorm WarningSGFCedar55 min
May 10, 1:14 PM CDTSevere Thunderstorm WarningSGFVernon25 min
May 10, 1:19 PM CDTSevere Thunderstorm WarningSGFPolk56 min
May 10, 1:25 PM CDTSevere Thunderstorm WarningSGFDouglas29 min
May 10, 1:45 PM CDTSevere Thunderstorm WarningSGFDallas51 min
May 10, 2:17 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon24 min
May 10, 4:00 PM CDTWind AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more19 hr
May 10, 5:28 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton, Vernon62 min
May 10, 5:35 PM CDTTornado WarningSGFJasper, Newton40 min
May 10, 5:41 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon13 min
May 10, 5:57 PM CDTTornado WarningSGFBarton, Cedar, Dade35 min
May 10, 6:07 PM CDTTornado WarningSGFMcDonald, Newton53 min
May 10, 6:16 PM CDTTornado WarningSGFJasper, Lawrence34 min
May 10, 6:21 PM CDTTornado WarningSGFBarry54 min
May 10, 6:23 PM CDTAreal Flood AdvisorySGFBarry, Barton, Cedar, Dade, Greene, Jasper and 4 more4 hr
May 10, 6:28 PM CDTSevere Thunderstorm WarningSGFBarry, Cedar, Christian, Dade, Greene, Lawrence and 2 more54 min
May 10, 6:40 PM CDTTornado WarningSGFMcDonald, Newton17 min
May 10, 6:43 PM CDTTornado WarningSGFStone57 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.